# SDR ASOA05117

- Difficulty date: February 8, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198059
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN MCN, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  (M)
